RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2011, Volume 90, Issue 2, Pages 310–312 (Mi mz8564)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

The Schauder–Tikhonov Theorem in Countably Normed Spaces

O. È. Zubelevich

M. V. Lomonosov Moscow State University

Keywords: countably normed space, Schauder–Tikhonov fixed-point theorem, separable locally convex space, continuous compact mapping, Zorn's lemma

DOI: https://doi.org/10.4213/mzm8564

Full text: PDF file (302 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2011, 90:2, 288–290

Bibliographic databases:

Received: 02.12.2009
Revised: 05.12.2010

Citation: O. È. Zubelevich, “The Schauder–Tikhonov Theorem in Countably Normed Spaces”, Mat. Zametki, 90:2 (2011), 310–312; Math. Notes, 90:2 (2011), 288–290

Citation in format AMSBIB
\Bibitem{Zub11}
\by O.~\`E.~Zubelevich
\paper The Schauder--Tikhonov Theorem in Countably Normed Spaces
\jour Mat. Zametki
\yr 2011
\vol 90
\issue 2
\pages 310--312
\mathnet{http://mi.mathnet.ru/mz8564}
\crossref{https://doi.org/10.4213/mzm8564}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2918447}
\transl
\jour Math. Notes
\yr 2011
\vol 90
\issue 2
\pages 288--290
\crossref{https://doi.org/10.1134/S0001434611070297}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000294363500029}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-80052043234}


Linking options:
  • http://mi.mathnet.ru/eng/mz8564
  • https://doi.org/10.4213/mzm8564
  • http://mi.mathnet.ru/eng/mz/v90/i2/p310

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. S. Stonyakin, “Analogs of the Schauder Theorem that Use Anticompacta”, Math. Notes, 99:6 (2016), 954–958  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:425
    Full text:147
    References:41
    First page:52

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019